Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 30, Pages 1563-1573
http://dx.doi.org/10.1155/S0161171204306216

The chromatic sum of a graph: history and recent developments

Department of Mathematics, University of Louisville, Louisville 40292, KY, USA

Received 22 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ewa Kubicka, “The chromatic sum of a graph: history and recent developments,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 30, pp. 1563-1573, 2004. doi:10.1155/S0161171204306216